MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION
Model Number 40700BAXUS
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The event history log review identified a se 20602 on the event date reported.The device was able to successfully load and run an infusion with no discrepancies.Functional flow rate accuracy testing was performed and the device met specifications; the se was not reproduced during testing.A device history review revealed no issues that could have caused or contributed to the reported issue.The reported se was verified; however, the over-infusion issue was not verified.The cause of the se could not be determined.No device correction was needed for this event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a novum iq large volume pump ran at higher rate than programmed (over-infusion).This was observed during an unspecified process step in the emergency room.There was no report of patient injury or medical intervention associated with this event.Additionally, a system error (se) 20602 (monitor motor stall) was identified during device evaluation.No additional information is available.

Brand Name
NOVUM IQ
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25732959
Report Number1416980-2026-02246
Device Sequence Number10645744
Product Code FRN
UDI-Device Identifier05413765851797
UDI-Public(01)05413765851797
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40700BAXUS
Device Catalogue Number40700BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown